Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 414727, 8 pages
http://dx.doi.org/10.1155/2015/414727
Research Article

A Directly Numerical Algorithm for a Backward Time-Fractional Diffusion Equation Based on the Finite Element Method

1Fundamental Science on Radioactive Geology and Exploration Technology Laboratory, East China Institute of Technology, Nanchang, Jiangxi 330013, China
2School of Science, East China Institute of Technology, Nanchang, Jiangxi 330013, China
3School of Mathematics and Statistics, Wuhan University, Wuhan, Hubei 430072, China

Received 8 April 2014; Accepted 22 July 2014

Academic Editor: Valery G. Yakhno

Copyright © 2015 Zhousheng Ruan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhousheng Ruan, Zewen Wang, and Wen Zhang, “A Directly Numerical Algorithm for a Backward Time-Fractional Diffusion Equation Based on the Finite Element Method,” Mathematical Problems in Engineering, vol. 2015, Article ID 414727, 8 pages, 2015. doi:10.1155/2015/414727